Jump to content
CrazyBoards.org

Recommended Posts

SInce starting risperdal I feel blah and totally unmotivated. Sometimes i'm crazy weepy but mostly im so stinking tired and meh. It's the only med i am on right now. Ive noticed it HAS cut down on my outbursts but i wonder if that is more due to sapping my energy then regulating my brain. Do i need a companion drug or do i need to look for something else? all i know is that the pdoc *thinks* i am bipolar and that ive been through Lexapro, Paxil, Seroquel, Lithium, Xanax, Klonopin, Abilify, Wellbutrin, and someother stuff id have to dig around in my cabinents to remember but thus far they only thing that kept me motivated was a Seroquel, xanax, lexapro combo that made me fat and afraid of developing diabeties and my husband said i was like a souless robot on the combo. I really feel ready to give it all up and just go back to being an unmedicated bipolar mess.. it seems more appealing than all of the frickin side effects that make me into a medicated bi polar mess

Link to comment
Share on other sites

I was on 8mg of risperidone.  At first, I just felt...........not physically tired, but blah as you guys put it.  This passed very quickly though, to the point where if it were not for the benificial effects, I wouldn't have noticed being on anything.

Link to comment
Share on other sites

  • 2 weeks later...
  • 3 weeks later...

I am on risperdal 3mg right now for my mild hallucinations and paranoia and I guess a bit of mania too.maybe hypomania..

I tried to stop taking it because I felt like it was making me too anxious but when I stopped taking it I got serious flu type symptoms so now I am back on it.

Anyway, i feel blah and like I am in a fog. I am having trouble remembering details from the day before etc.  I feel like im not me and I wonder how I am appearing to other people.

A relative asked me if i was tired because i *wasn't myself*.  I wonder if its the risperdal that has made me seem different as I am usually super hyper and enthusiastic to the point of being a spaz and now I feel like I am mellowed out maybe a bit too much.  I feel like I have lost my personality and that I am really boring.

I'm going to stick with the risperdal though and hopefully the blah feeling will go away soon. ;)

oh ya..i also take 60 mg Celexa for my anxiety/OCD.

Link to comment
Share on other sites

Im on 2mg as needed of risperdal and yes it will make you worthless when you first start it.

Made me sleep all day and just to tired to do anything. I could feel the gravity working as I walked.

I tried to cut the grass forget it couldn't do it.

After about 3 weeks on it the tired goes away and you just get the good effects.

Link to comment
Share on other sites

Just so you know....

Me+meds=big time side effects

With that out of the way, I'm on 3 mg. at first I was a useless bag of slime. A couple weeks later, after an increase, I was flu-like. The jury is out on whether it was the actual flu or not. I still feel it, but not as bad. So far though it's only partially effective for me. But it's the cleanest AP I have been on.

Just my .02$

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...